On Oscillation-free epsilon-random Sequences II

Authors Jöran Mielke, Ludwig Staiger

Thumbnail PDF


  • Filesize: 374 kB
  • 11 pages

Document Identifiers

Author Details

Jöran Mielke
Ludwig Staiger

Cite AsGet BibTex

Jöran Mielke and Ludwig Staiger. On Oscillation-free epsilon-random Sequences II. In 6th International Conference on Computability and Complexity in Analysis (CCA'09). Open Access Series in Informatics (OASIcs), Volume 11, pp. 173-184, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2009)


It has been shown (see (Staiger, 2008)), that there are strongly \textsc{Martin-L\"of}-$\varepsilon$-random $\omega$-words that behave in terms of complexity like random $\omega$-words. That is, in particular, the \emph{a priori} complexity of these $\varepsilon$-random $\omega$-words is bounded from below and above by linear functions with the same slope $\varepsilon$. In this paper we will study the set of these $\omega$-words in terms of \textsc{Hausdorff} measure and dimension. Additionally we find upper bounds on \emph{a priori} complexity, monotone and simple complexity for a certain class of $\omega$-power languages.
  • Omega-words
  • partial randomness
  • a priori complexity
  • monotone complexity


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail